# SDR AALA202407291032

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 31,245 hours, 10,200 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND SEAT 8C EMERGENCY LIGHT INOPERATIVE. FOUND WIRES BROKEN FROM CONNECTER PLUG FOR SEAT 8C, INSTALLED NEW PINS FOR 8C SEAT CONNECTOR.
